Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Should Duphaston for IVF pregnancy be stopped due to brown discharge?

Sir, my wife has got first IVF pregnancy (11weeks+4days) now after 6 times IUI and 2 times IVF(one time conceived and miscarried). She has got slight brown discharges for the last 20 days. She was adviced to stop Duphaston 10mg tablet (taken twice daily from the start of the IVF treatment) at present. Is it correct to stop the tablet now? She heard that other co- pregnant women were intimated to stop the tablet at 16 weeks pregnancy. Which is correct? She has very much anxiety now? what to do? Please help us!
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
your treating doctor will be best to guide you taking all the parameters in consideration .
anxiety should be avoided at all cost .
if having the complains of brown discharge please consult with your doctor without delay and discuss .
viability of the foetus to be ascertained and treatment to be taken as required .
Duphaston tab may be continued,most probably the duphaston has been replced by some other medicine .
Do not worry.
hope every thing will go normal with your wife in this pregnancy .wishing a normal pregnancy with normal outcome
Answered: Wed, 25 Apr 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Duphaston is the progesterone tablet which used to support the pregnancy in addition to the progesterone produced by the conceptional tissues.
Depending on the present condition and previous history of the patient doctors prescribe progesterone tablets or injections.
To stop Duphaston in your case there may be one of the below two causes,
1.Normally this additional cover of drugs will be given till '2 weeks + previous pregnancy gestational age when abortion occurred'.
2.They may have started some other form of progesterone to her.
Little bit of vaginal discharge is common during pregnancy.
If she notices blood stained discharge or blood itself with or without pain she has to consult her doctor immediately.
take care
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor